ASPIRIN 500 MG works against pain and lowers the temperature. ASPIRIN 500 MG coated tablets are used to treat mild to moderate pain, such as headache, tooth or muscle pain, and flu and cold. In addition, ASPIRIN 500 MG is used to treat fever. ASPIRIN 500 MG film-coated tablets are for adults and adolescents from 12 years of age and weighing more than 40 kg.
How to use ASPIRIN 500 MG coated tablets:
Adults and adolescents aged 16 years and over take 1-2 tablets as needed, at least 4 hours apart. The maximum daily dose is 6 tablets. Elderly patients over 65 yearstake one tablet repeatedly at least 4 hours apart as needed. The maximum daily dose is 4 tablets. Adolescents aged 12-15 years (weighing 40-50 kg) take 1 tablet repeatedly at least 4 hours apart as needed. The maximum daily dose is 6 tablets.
The active substance is 500 mg acetylsalicylic acid per tablet.
The other ingredients are colloidal anhydrous silica, sodium carbonate, carnauba wax, hypromellose, zinc stearate.